2 doctors weighed in:

I was on the 2 month injection for 2 years. I went off a month ago. Been bleeding / spotting ever since. Is this normal?

2 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees

In brief: Happens sometimes

Progesterone birth control injections linger around after you stop them which can cause some cycle disruption.
Consider seeing an Obgyn who can confirm this is the issue and offer an alternative form of cycle control

In brief: Happens sometimes

Progesterone birth control injections linger around after you stop them which can cause some cycle disruption.
Consider seeing an Obgyn who can confirm this is the issue and offer an alternative form of cycle control
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available